advertisement
Question
Posted by: mamalove | 2011/10/07

anti-histamine

can giving an anti-histamine medicine to a child that doesnt require it, cause the child to develop allergies? Also, if the child does get mild hayfever allergies , and you don''t give the anti-histamine medication, will the body develop an immunity to hayfever or will it just become worse? thank u!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Mamalove

No, a child will not develop allergies when given anti-histamines. Children will outgrow most allergies but it is not a given fact that they will totally outgrow all allergies.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement